# SDR CA111017004

- Difficulty date: September 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 14,927 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840252
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

(CAN) ACFT HAD BEEN IN STORAGE FOR ABOUT 2 YEARS.  THE ACFT WAS OPERATING ON A FERRY PERMIT IN CRUISE FLIGHT WHEN THE COPILOTS WINDSHIELD CRACKED.  THE PILOT DESCENDED AND THEN CONTINUED THE FLIGHT.   WE COULD NOT DETERMINE IF THERE WAS ANY PREVOUS DAMAGE AS WE HAD NOT SEEN THIS ACFT BEFORE.
